RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2011, Volume 47, Issue 1, Pages 19–32 (Mi ppi2034)  

This article is cited in 2 scientific papers (total in 2 papers)

Coding Theory

On metric rigidity for some classes of codes

D. I. Kovalevskaya

Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, Novosibirsk

Abstract: A code $C$ in the $n$-dimensional metric space $\mathbb F^n_q$ over the Galois field $GF(q)$ is said to be metrically rigid if any isometry $I\colon C\to\mathbb F^n_q$ can be extended to an isometry (automorphism) of $\mathbb F^n_q$. We prove metric rigidity for some classes of codes, including certain classes of equidistant codes and codes corresponding to one class of affine resolvable designs.

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2011, 47:1, 15–27

Bibliographic databases:

UDC: 621.391.15
Received: 23.04.2010
Revised: 10.12.2010

Citation: D. I. Kovalevskaya, “On metric rigidity for some classes of codes”, Probl. Peredachi Inf., 47:1 (2011), 19–32; Problems Inform. Transmission, 47:1 (2011), 15–27

Citation in format AMSBIB
\Bibitem{Kov11}
\by D.~I.~Kovalevskaya
\paper On metric rigidity for some classes of codes
\jour Probl. Peredachi Inf.
\yr 2011
\vol 47
\issue 1
\pages 19--32
\mathnet{http://mi.mathnet.ru/ppi2034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2815317}
\transl
\jour Problems Inform. Transmission
\yr 2011
\vol 47
\issue 1
\pages 15--27
\crossref{https://doi.org/10.1134/S0032946011010029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289689300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051613899}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2034
  • http://mi.mathnet.ru/eng/ppi/v47/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dyshko S., “Macwilliams Extension Theorem For Mds Codes Over a Vector Space Alphabet”, Designs Codes Cryptogr., 82:1-2, SI (2017), 57–67  crossref  mathscinet  zmath  isi  scopus
    2. Dyshko S., “Isometry Groups of Combinatorial Codes”, J. Algebra. Appl., 17:6 (2018), 1850114  crossref  mathscinet  zmath  isi  scopus
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:190
    Full text:56
    References:21
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020